Hepatotoxicity induced by clozapine: A case report and review of literature

Ana Isabel Wu Chou, Mong Liang Lu, Winston W. Shen

研究成果: 雜誌貢獻文章

6 引文 斯高帕斯(Scopus)

摘要

Clozapine is an effective antipsychotic drug but is associated with serious side effects. Most treatment guidelines give no clear recommendations on regular monitoring of liver function tests, even though up to 60% of patients experience elevations in hepatic transaminases, with 15% to 30% experiencing an elevation two to three times greater than normal. Though elevations in liver function tests are often transient and asymptomatic, there are many reported cases of clozapine-induced hepatotoxicity, with damage to the liver, involvement of multiple organs, and even fulminant liver failure arising with moderate clozapine doses. This case report describes a Chinese woman who developed hepatotoxicity on a low dose of clozapine, and reviews the relevant literature.

原文英語
頁(從 - 到)1585-1587
頁數3
期刊Neuropsychiatric Disease and Treatment
10
DOIs
出版狀態已發佈 - 八月 26 2014
對外發佈Yes

    指紋

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Biological Psychiatry

引用此